Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 326, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 27, 2018, 5:08 PM EDT for 10 counties in Georgia. It was in force for 37 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2018, 5:08 PM EDT (21:08 UTC)
- Expired
- Sep 27, 2018, 5:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Clarke County, GA, Greene County, GA, Jackson County, GA, Jasper County, GA, Madison County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 5:10 PM EDT | TSTM WND DMG | 3 Wsw Monroe, GA | A COUPLE TREES REPORTED DOWN ON HWY 138 TO THE WSW OF MONROE. |
| Sep 27, 5:12 PM EDT | TSTM WND DMG | 1 Sse Monroe, GA | A LARGE TREE WAS BLOWN DOWN IN MONROE NEAR THE INTERSECTION OF S. BROAD ST ADN 2ND ST |
| Sep 27, 5:15 PM EDT | TSTM WND DMG | Bostwick, GA | REPORT OF A MAPLE TREE SNAPPED IN THE BACKYARD OF A RESIDENT OF BOSTWICK |
| Sep 27, 5:17 PM EDT | TSTM WND DMG | 1 Ne Mount Vernon, GA | TREE DOWN ON HWY 78 NEAR CATTLEBARN RD |
| Sep 27, 5:20 PM EDT | TSTM WND DMG | 3 Ene Mount Vernon, GA | TREE DOWN NEAR THE INTERSECTION OF CHEEK AND LOCKLAND RD |
| Sep 27, 5:42 PM EDT | TSTM WND DMG | 1 Ne Beechwood Hills, GA | MULTIPLE REPORTS OF TREES DOWN ON THE WEST SIDE OF ATHENS |
| Sep 27, 5:42 PM EDT | TSTM WND DMG | 3 Se Whitehall, GA | TREE DOWN AT S BARNETT SHOALS RD & WHIT DAVIS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 310 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
843
WUUS52 KFFC 272108
SVRFFC
GAC013-059-133-157-159-195-211-219-221-297-272145-
/O.NEW.KFFC.SV.W.0326.180927T2108Z-180927T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
508 PM EDT THU SEP 27 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Oconee County in northeastern Georgia...
Barrow County in north central Georgia...
Morgan County in north central Georgia...
Clarke County in northeastern Georgia...
Walton County in north central Georgia...
Northern Greene County in east central Georgia...
Southeastern Jackson County in northeastern Georgia...
Oglethorpe County in northeastern Georgia...
Northeastern Jasper County in central Georgia...
Southwestern Madison County in northeastern Georgia...
* Until 545 PM EDT.
* At 506 PM EDT, severe thunderstorms were located along a line
extending from near Between to Hard Labor Creek State Park to Shady
Dale, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Multiple trees have been reported
down with this storm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Winder, Monroe, Jefferson, Madison, Greensboro, Watkinsville,
Lexington, Athens, Social Circle, Statham, Arcade, Nicholson, Union
Point, Winterville, Bogart, Crawford, Rutledge, North High Shoals,
Bethlehem and Colbert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! Damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3345 8344 3343 8353 3341 8354 3338 8362
3363 8368 3379 8386 3411 8367 3411 8330
3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2106Z 234DEG 30KT 3377 8380 3363 8358 3340 8357
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
161
WWUS52 KFFC 272126
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
526 PM EDT THU SEP 27 2018
GAC159-272134-
/O.CAN.KFFC.SV.W.0326.000000T0000Z-180927T2145Z/
Jasper GA-
526 PM EDT THU SEP 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JASPER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3345 8344 3343 8353 3355 8354 3363 8355
3371 8362 3385 8382 3411 8367 3411 8330
3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2124Z 234DEG 30KT 3385 8366 3371 8344 3348 8343
$$
GAC013-059-133-157-195-211-219-221-297-272145-
/O.CON.KFFC.SV.W.0326.000000T0000Z-180927T2145Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Walton GA-Greene GA-
Jackson GA-Oglethorpe GA-Madison GA-
526 PM EDT THU SEP 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR OCONEE...SOUTHEASTERN BARROW...MORGAN...CLARKE...NORTHEASTERN
WALTON...NORTHERN GREENE...SOUTHEASTERN JACKSON...OGLETHORPE AND
SOUTHWESTERN MADISON COUNTIES...
At 524 PM EDT, severe thunderstorms were located along a line
extending from Gratis to Apalachee to near Godfrey, moving northeast
at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Multiple trees have been reported down
from various locations.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Winder, Monroe, Jefferson, Madison, Greensboro, Watkinsville,
Lexington, Athens, Statham, Arcade, Nicholson, Union Point,
Winterville, Bogart, Crawford, North High Shoals, Bethlehem, Colbert,
Bostwick and Arnoldsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3345 8344 3343 8353 3355 8354 3363 8355
3371 8362 3385 8382 3411 8367 3411 8330
3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2124Z 234DEG 30KT 3385 8366 3371 8344 3348 8343
HAIL...1.00IN
WIND...70MPH
$$873
WWUS52 KFFC 272137
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
537 PM EDT THU SEP 27 2018
GAC297-272146-
/O.CAN.KFFC.SV.W.0326.000000T0000Z-180927T2145Z/
Walton GA-
537 PM EDT THU SEP 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3347 8339 3369 8345 3380 8352 3381 8351
3385 8358 3388 8358 3389 8363 3391 8364
3391 8366 3397 8375 3411 8367 3411 8330
3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2136Z 215DEG 47KT 3402 8357 3388 8335 3366 8320
$$
GAC013-059-133-157-195-211-219-221-272145-
/O.CON.KFFC.SV.W.0326.000000T0000Z-180927T2145Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Greene GA-Jackson GA-
Oglethorpe GA-Madison GA-
537 PM EDT THU SEP 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR OCONEE...SOUTHEASTERN BARROW...EASTERN MORGAN...CLARKE...NORTHERN
GREENE...SOUTHEASTERN JACKSON...OGLETHORPE AND SOUTHWESTERN MADISON
COUNTIES...
At 536 PM EDT, severe thunderstorms were located along a line
extending from near Arcade to Whitehall to Penfield, moving northeast
at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters have reported numerous trees down
in multiple locations.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Winder, Jefferson, Greensboro, Watkinsville, Lexington, Athens,
Statham, Arcade, Nicholson, Union Point, Winterville, Bogart,
Crawford, North High Shoals, Bethlehem, Colbert, Arnoldsville,
Woodville, Maxeys and Bishop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3347 8339 3369 8345 3380 8352 3381 8351
3385 8358 3388 8358 3389 8363 3391 8364
3391 8366 3397 8375 3411 8367 3411 8330
3399 8301 3369 8300 3363 8298
TIME...MOT...LOC 2136Z 215DEG 47KT 3402 8357 3388 8335 3366 8320
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 2:31 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Sep 27, 2:31 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT Thu Sep 27 2018 .SHORT TERM /Tonight through Friday Night/... Showers and tstorms will continue late this afternoon and into this evening. WRF has a good handle on current area of convection and have followed this pretty close for pops the rest of this afternoon and evening. Models showing the H5 short wave moving across north Georgia Friday and this will push the cold front into central Georgia bringing drying to north Georgia Friday afternoon and night. The front stalls across central Georgia Friday afternoon/night as an H5 high reasserts itself across the Gulf and southeast US. With the front stalled across central Georgia, there will remain a chance of showers/tstorms across central Georgia into Friday night. 17 .LONG TERM /Saturday through Thursday/... Old boundary will remain across south/south central GA early in the period as high pressure builds in from the north. At the beginning of the period, the high center is located across the central Great Lakes, but begins to move east during the weekend, and finally moves offshore by late Sunday. As the high center moves into the Middle Atlantic, a wedge will build down the spine of the Appalachians and hold through the middle of next week. The airmass within the wedge should be a bit drier, but outside of the wedge scattered convection will be possible. Temperatures will remain at or slightly above normal through the period. NListemaa && .HYDROLOGY... Rain continues over the Flash Flood Watch this afternoon, however it is expected to exit the area this evening. Will therefore continue the Flash Flood Watch and let it expire at 8 PM this evening. && .AVIATION... 18Z Update... A mix of VFR/MVFR cigs through the afternoon will become IFR all areas tonight. Cigs will rise rapidly across ATL and AHN as drier air moves into those areas. Cigs should remain at or below MVFR in CSG/MCN Friday morning. Numerous to widespread showers/tstorms this afternoon will decrease in coverage with north GA drying out late tonight as a cold front moves into the state. Winds will remain southwest through the forecast. //ATL Confidence...18Z Update... Medium on cigs through the forecast. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 83 65 85 / 50 30 10 20 Atlanta 69 82 67 84 / 70 20 10 20 Blairsville 63 77 58 79 / 80 20 5 20 Cartersville 67 81 63 84 / 70 20 5 20 Columbus 71 86 70 88 / 50 40 30 30 Gainesville 68 80 64 82 / 80 20 10 20 Macon 71 87 69 88 / 50 40 30 40 Rome 67 81 63 84 / 70 10 5 10 Peachtree City 68 83 66 85 / 70 30 10 20 Vidalia 72 90 72 89 / 40 40 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 PM EDT this evening for the following zones: Bartow...Catoosa...Chattooga...Dade...Fannin...Floyd... Gilmer...Gordon...Murray...Pickens...Polk...Towns...Union... Walker...Whitfield. && SHORT TERM...17 LONG TERM....NListemaa AVIATION...17
Hazardous weather outlook, Sep 27, 2:31 PM EDT, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 231 PM EDT Thu Sep 27 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 231 PM EDT Thu Sep 27 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Flash Flood Watch In Effect Through This Evening For Portions of North and Northwest Georgia... Periods of showers and thunderstorms are expected across the northwest portions of the area today. Up to 6 inches of rain have fallen across this area over the last 3 days. With additional totals of 1 to 2 inches expected, isolated instances of flash flooding will be possible. This activity will spread southward to affect the Atlanta metro and Central Georgia with numerous storms. A few storms could be strong with gusty winds, frequent lightning, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous showers and thunderstorms are expected daily through Friday before drier air works into North Georgia for the weekend. The focus will shift to Central Georgia for Saturday and Sunday and a few strong storms will be possible with gusty winds, frequent lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Sep 27, 4:16 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT THU SEP 27 2018
GAZ046-048-057-272045-
Rockdale GA-Newton GA-Henry GA-
416 PM EDT THU SEP 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCKDALE...WESTERN
NEWTON AND HENRY COUNTIES UNTIL 445 PM EDT...
At 416 PM EDT...a strong thunderstorm was near Hampton, or near
McDonough...moving northeast at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Conyers, Stockbridge, Hampton, Lovejoy, Blacksville, Ola,
Magnet, Richardson Park, Hidden Valley Park, Atlanta Motor Speedway,
Flippen, Kelleytown, Oak Hill, Eagles Landing and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3338 8433 3343 8432 3344 8429 3348 8429
3349 8428 3355 8429 3355 8426 3358 8426
3359 8424 3361 8426 3363 8414 3362 8411
3364 8410 3366 8400 3349 8390 3335 8414
TIME...MOT...LOC 2016Z 221DEG 29KT 3343 8423
WIND...50MPHSpecial weather statement, Sep 27, 4:22 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 PM EDT THU SEP 27 2018
GAZ048-057>059-071-272045-
Butts GA-Monroe GA-Jasper GA-Newton GA-Henry GA-
422 PM EDT THU SEP 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN MONROE...WESTERN
JASPER...SOUTHEASTERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL
445 PM EDT...
At 421 PM EDT...a line of strong thunderstorms was along a line
extending from Blacksville to Jenkinsburg to near Collier...and
moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Jackson, Monticello, Locust Grove, Flovilla, Jenkinsburg, Stewart,
Turtle Cove, Worthville, McKibben, High Falls State Park, Calvin,
Blount, Eudora, North Alcovy, McElheneys Crossroads, Indian Springs
State Park, Fincherville, Adgateville and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8386 3350 8370 3320 8367 3314 8404
3320 8404 3320 8408 3326 8411 3329 8409
3330 8411 3330 8413 3334 8415
TIME...MOT...LOC 2021Z 236DEG 36KT 3343 8413 3331 8402 3307 8398
WIND...40MPHSpecial weather statement, Sep 27, 4:52 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT THU SEP 27 2018
GAZ112-113-272130-
Toombs GA-Montgomery GA-
452 PM EDT THU SEP 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 530 PM EDT...
At 451 PM EDT...a strong thunderstorm was near Plant Hatch, moving
northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Lyons, Vidalia, Uvalda, Santa Claus, Alston, Center, Toombs Central,
New Branch, McNatt Falls, South Thompson, English Eddy, Grays
Landing, Rock Springs, Cedar Crossing, Johnson Corner and
Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3194 8228 3194 8230 3195 8231 3193 8232
3194 8238 3196 8238 3195 8239 3197 8244
3197 8248 3196 8250 3195 8248 3195 8249
3196 8254 3198 8255 3223 8242 3214 8219
3193 8222 3192 8225
TIME...MOT...LOC 2051Z 230DEG 22KT 3195 8242
HAIL...0.25IN
WIND...40MPHLocal storm report, Sep 27, 4:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT THU SEP 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 3 NNW MOUNTAIN HILL 32.74N 85.04W
09/27/2018 HARRIS GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON HWY 103 AT MM1 ON TOP OF A
TRUCK, THE DRIVER WAS UNINJURED.
&&
EVENT NUMBER FFC1800851
THIEMLocal storm report, Sep 27, 5:00 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT THU SEP 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 1 SSE CATAULA 32.64N 84.86W
09/27/2018 HARRIS GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON HOLLAND RD SOUTH OF CATAULA.
&&
EVENT NUMBER FFC1800852
THIEMLocal storm report, Sep 27, 5:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT THU SEP 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 1 WSW HAMILTON 32.76N 84.89W
09/27/2018 HARRIS GA DEPT OF HIGHWAYS
GDOT REPORTS A LARGE TREE DOWN ACROSS THE ROADWAY ON
MOUNTAIN CREEK DRIVE
&&
EVENT NUMBER FFC1800853
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 9:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Sep 26, 10:03 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Sep 27, 2:19 PM EDT | Special Weather Statement | FFC | Stewart | 41 min |
| Sep 27, 2:28 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 47 min |
| Sep 27, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 52 min |
| Sep 27, 3:04 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Sep 27, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Sep 27, 3:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Sep 27, 3:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Sep 27, 3:52 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding, Upson | 23 min |
| Sep 27, 3:58 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 32 min |
| Sep 27, 4:03 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Sep 27, 4:16 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 29 min |
| Sep 27, 4:22 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 23 min |
| Sep 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 19 min |
| Sep 27, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Gwinnett, Henry, Jasper, Morgan and 3 more | 43 min |
| Sep 27, 4:52 PM EDT | Special Weather Statement | FFC | Toombs | 38 min |
| Sep 27, 5:19 PM EDT | Special Weather Statement | FFC | Crisp, Pulaski, Wilcox | 41 min |
| Sep 27, 5:40 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Sep 27, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oglethorpe, Wilkes | 31 min |
| Sep 27, 5:51 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 39 min |
| Sep 27, 6:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Sep 27, 6:29 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
| Sep 27, 6:30 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Sep 27, 7:07 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Sep 27, 7:16 PM EDT | Special Weather Statement | FFC | Jeff Davis | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.